MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04T91-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported on feb 16 in the morning an alinity c creatinine2 reagent kit sn (b)(6) was loaded onto the alinity c processing module, lot 65446ud00, which generated several instrument errors of "1039 unable to calculate the result.Absorbance exceeded the optical limit" prior to generating the falsely depressed alinity c creatinine2 results that were not released.The customer processed internal quality control which also generated low results.The customer changed the reagent kit to sn 06319 and repeat testing was done on feb 17, and it was confirmed that the results returned to perform as expected.The following data was provided: sid (b)(6): initial crea2 result = < 0.10 mg/dl; repeat result = 8.95 mg/dl.Sid (b)(6): initial crea2 result = < 0.10 mg/dl; repeat result = 4.68 mg/dl.Sid (b)(6): initial crea2 result = < 0.10 mg/dl; repeat result = 2.71 mg/dl.The customer¿s reference range for creatinine: male: 0.80 to 1.28 mg/dl / female: 0.55 to 1.02 mg/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 - patient identifier: (b)(6) (total of 3 patients).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing of a retained kit of the complaint lot.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending for the alinity c creatinine2 assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 65446ud00.A review of the device history record did not identify any nonconformance or deviation associated for lot 65446ud00 related to the complaint issue.Retain testing using reagent lot 65446ud00 met all acceptance criteria and the product is performing as expected.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the alinity c creatinine2 reagent lot 65446ud00 was identified.
 
Event or Problem Description
The customer reported on feb 16 in the morning an alinity c creatinine2 reagent kit sn (b)(6) was loaded onto the alinity c processing module, lot 65446ud00, which generated several instrument errors of "1039 unable to calculate the result.Absorbance exceeded the optical limit" prior to generating the falsely depressed alinity c creatinine2 results that were not released.The customer processed internal quality control which also generated low results.The customer changed the reagent kit to sn 06319 and repeat testing was done on feb 17, and it was confirmed that the results returned to perform as expected.The following data was provided: sid (b)(6): initial crea2 result = < 0.10 mg/dl; repeat result = 8.95 mg/dl; sid (b)(6): initial crea2 result = < 0.10 mg/dl; repeat result = 4.68 mg/dl; sid (b)(6): initial crea2 result = < 0.10 mg/dl; repeat result = 2.71 mg/dl.The customer¿s reference range for creatinine: male: 0.80 to 1.28 mg/dl / female: 0.55 to 1.02 mg/dl there was no impact to patient management reported.

Brand Name
ALINITY C CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21590253
Report Number3005094123-2025-00108
Device Sequence Number8219998
Product Code CGX
UDI-Device Identifier00380740159528
UDI-Public(01)00380740159528(17)250926(10)65446UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2025
Device Catalogue Number04T91-20
Device Lot Number65446UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC07040; ALNTY C PROCESSING MODU, 03R67-01, AC07040
Patient SexUnknown